# SDR 03FDEA00141

- Difficulty date: February 20, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 720C NEXT TO STR 26R. REMOVED CORROSION ON SHEAR TIE AT BS 720C NEXT TO STR 26R.  FOUND TO BE OUT OF   LIMITS.  LOCATED AND DRILLED FASTENER HOLES IN NEW SHEAR TIE AND INSTALLED IAW SRM   53-10-1, 51-30-2  PART #69-43683-3.
